# SDR 95ZZZX4491

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1440T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250310
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 6704014
- Condition: Bolt Missing
- Location: Rt Mlg
- Part time: 3,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND FORWARD TRUNNION FITTING HAD TOP RT BOLT MISSING, TOP LT AND BOTTOM RT BOLTS BENT AND LOOSE, AND 4TH BOLT LOOSE.  PIPER SB 956 APPLIES TO THIS PROBLEM.  COMPLIED WITH SB 956 ON ALL 4 TRUNNION FITITNGS.
